Its burning out of control...it itches like mad I can barely touch it! Could it be fungus? The white stuff is numbing cream.and the gel is Vaseline. I'm ready to go to emergency room I'm so uncomfortable.
Is this normal from laser resurface end of day 5? (photo)
Doctor Answers (2)
YOu may be having an allergic reaction to one of your topical creams.
If you have a full face CO2 laser, you would be expected to be red still. However, the discomfort and itching indicate that something else is probably going on - either a mild infection or an allergy to the creams. I would stop the anesthetic cream and use only the Vaseline. If you notice that you get more red or more itchy with the vaseline, stop that as well. But go see your doctor. Benadryl will help with the itching.
Recovery after laser resurfacing
Your face does not look out of the ordinary for 5 days after laser resurfacing, but you should contact the physician who treated you to tell them of your issue. There are medications and topical treatments you can use to help and your doctor's office should be able to recommend things to make you more comfortable.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.